Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 4, Issue 4

Open AccessArticle
On k-Quasi Class Q* Operators
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 87-91. DOI: 10.12691/tjant-4-4-1
Pub. Date: August 31, 2016Views: 5342Downloads: 3608
Open AccessArticle
Fixed Points Results for Graphic Contraction on Closed Ball
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 92-97. DOI: 10.12691/tjant-4-4-2
Pub. Date: September 01, 2016Views: 5056Downloads: 3459
Open AccessArticle
A New Approximation (ziti's δ-scheme) of the Entropic (Admissible) Solution of the Hyperbolic Problems in One and Several Dimensions: Applications to Convection, Burgers, Gas Dynamics and Some Biological Problems
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 98-108. DOI: 10.12691/tjant-4-4-3
Pub. Date: September 02, 2016Views: 12282Downloads: 10542
Figure of 27
Open AccessArticle
A Nonlinear Extension of Fibonacci Sequence
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 109-112. DOI: 10.12691/tjant-4-4-4
Pub. Date: September 02, 2016Views: 6003Downloads: 4263
Open AccessArticle
Generalization of Horadam’s Sequence
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 113-117. DOI: 10.12691/tjant-4-4-5
Pub. Date: September 02, 2016Views: 5814Downloads: 4124